# SDR AALA2009041000002

- Difficulty date: April 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 33,762 hours, 4,751 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA     LEFT NUMBER ONE DOOR SLIDE INADVERTANTLY DEPLOYED AT HANGER. REPLACED LEFT NUMBER 1 DOOR SLIDE.
